I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1999, VOLUME 5, NUMBER 2, PAGES 557-562
Yu. V. Nesterenko
View as HTML View as gif image View as LaTeX source
An upper bound for multiplicity of zero at the point
$q=0$for polynomials in logarithmic derivatives of theta constants is proved. The upper bound depends on degrees of the polynomials. The proof is based on a description in terms of theta constants of the general solution of a system of algebraic differential equations.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: July 6, 1999